Some properties of the ring of Nash functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 2, p. 245-266
@article{ASNSP_1976_4_3_2_245_0,
     author = {Mostowski, Tadeusz},
     title = {Some properties of the ring of Nash functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {2},
     year = {1976},
     pages = {245-266},
     zbl = {0335.14001},
     mrnumber = {412180},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_2_245_0}
}
Mostowski, Tadeusz. Some properties of the ring of Nash functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 2, pp. 245-266. http://www.numdam.org/item/ASNSP_1976_4_3_2_245_0/

[1] P.J. Cohen, Decision procedures for real and p-adic fields, Comm. on Pure and Appl. Math., 22 (1969), pp. 131-151. | MR 244025 | Zbl 0167.01502

[2] G.A. Efroymson, A Nullstellensatz for Nash Rings, Pacific J. of Math., 54 (1974), pp. 101-112. | MR 360576 | Zbl 0321.14001

[3] J.H. Hubbard, On the cohomology of Nash sheaves, Topology, 11 (1972), pp. 265-270. | MR 295380 | Zbl 0238.55010

[4] K. Lônsted, An algebraization of vector bundles on compact manifolds, J. Pure and Appl. Algebra, 2 (1972), pp. 193-207. | MR 337964 | Zbl 0236.55016

[5] S. Lojasifwicz, Ensembles semi-anatytiques, IHES, 1965.

[6] J.-J. Risler, Une caractérisation des ideaux des variétés algébriques réelles, C. R. Sci. Paris, 271 (1970), pp. 1171-1173. | MR 274437 | Zbl 0211.53401

[7] J.-J. Risler, Sur l'anneau des fonctions de Nash globales, C. R. Sci. Paris, 276 (1973), pp. 1513-1516. | MR 318510 | Zbl 0256.13014

[8] A. Robinson, Introduction to Model Theory and to the Methamathematics of Algebra, North Holland Publishing Company, Amsterdam, 1963. | MR 153570 | Zbl 0118.25302

[9] P. Samuel, Anneaux factoriels, Sociedade de Matematica de Sao Paulo, 1963. | MR 156867 | Zbl 0123.03303

[10] A. Tarski - J.C.C. Mckinsey, A decision method for elementary algebra and geometry, 2nd edition, Berkeley and Los Angeles, 1948-1951. | Zbl 0035.00602

[11] H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math., 66 (1957), pp. 545-556. | MR 95844 | Zbl 0078.13403